If you are on blood pressure pills, standing after taking those will make you feel faint, sometimes dizzy. I think dizziness is mostly a result of low blood pressure, or inner ear problems. Simply standing up too fast does not cause fainting normally.
Having a seizure after fainting could either be from Epilepsy or from a heart arrhythmia. Whoever this happened to should be checked out by both a neurologist and a cardiologist to rule out either problem soon.
low blood pressure and slow heart beat is often a cause of a fit in which case it is often over diagnosed as epilesply , my pall has it , i told him to look at heart disease a thining of the heart wall , think its called bardycardio ? some thing like that , tilt test and salt are ment 2 work but am no doctor , i have cardiomyopthy dilated left . hope u get it sorted
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.